Wave Equation With Cone-Bounded Control Laws

Abstract : This paper deals with a wave equation with a one-dimensional space variable, which describes the dynamics of string deflection. Two kinds of control are considered: a distributed action and a boundary control. It is supposed that the control signal is subject to a cone-bounded nonlinearity. This kind of feedback laws includes (but is not restricted to) saturating inputs. By closing the loop with such a nonlinear control, it is thus obtained a nonlinear partial differential equation, which is the generalization of the classical 1D wave equation. The well-posedness is proven by using nonlinear semigroups techniques. Considering a sector condition to tackle the control nonlinearity and assuming that a tuning parameter has a suitable sign, the asymptotic stability of the closed-loop system is proven by Lyapunov techniques. Some numerical simulations illustrate the asymptotic stability of the closed-loop nonlinear partial differential equations.
Document type :
Journal articles
Complete list of metadatas

Cited literature [29 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01448483
Contributor : Christophe Prieur <>
Submitted on : Saturday, January 28, 2017 - 6:26:24 AM
Last modification on : Friday, January 10, 2020 - 9:10:08 PM
Long-term archiving on: Saturday, April 29, 2017 - 12:59:12 PM

File

paper.pdf
Files produced by the author(s)

Identifiers

Citation

Christophe Prieur, Sophie Tarbouriech, João Gomes da Silva. Wave Equation With Cone-Bounded Control Laws. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2016, 61 (11), pp.3452-3463. ⟨10.1109/TAC.2016.2519759⟩. ⟨hal-01448483⟩

Share

Metrics

Record views

434

Files downloads

285